I just typed a bleedin’ long reply to you, but it’s gone - it is nowhere.
After I’d hit “Post”, I suddenly found myself reading fluffyollie’s post about a bad rebif experience - i.e. absolutely no connection, and don’t know how I ended up there.
Anyway, the gist of it was no, it’s not like you, but we’re all entitled to a crappy day sometimes. I had one last week, and most unusually didn’t go to college - I think only the second session I’ve ever missed. Then spent all day feeling guilty and morose about not having gone.
Hope it’s just a blip for you, and that tomorrow will be better, and also that your neuro has some ideas on Wednesday.
I am not sure about just continually upping the Gabapentin, as I thought “the hug” was a spasm of the tiny intercostal muscles, rather than nerve pain. I can’t recall if you are already on Baclofen - or if you tried it and didn’t get on with it.
But I would have thought a muscle relaxant/anti-spasticity agent might be more effective than just keep increasing neuropathic painkillers.
I’ve never been a regular sufferer of “the hug”, but since I’ve been on Baclofen and diazepam (the latter only at night), it’s got rarer still.
I’m not finding this time of year is helping things. True, it’s a beautiful day today, but still freezing, and I am finding the cramps and pains start at three o’clock in the afternoon, instead of bedtime. Two days in a row, I just haven’t been able to control them (actually thought I’d forgotten my pills, but hadn’t), so I think it has something to do with the weather.